Journal of Differential Geometry

On 4-dimensional $s$-cobordisms

Sylvain E. Cappell and Julius L. Shaneson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 22, Number 1 (1985), 97-115.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439723

Digital Object Identifier
doi:10.4310/jdg/1214439723

Mathematical Reviews number (MathSciNet)
MR826426

Zentralblatt MATH identifier
0597.57008

Subjects
Primary: 57R80: $h$- and $s$-cobordism
Secondary: 57N70: Cobordism and concordance

Citation

Cappell, Sylvain E.; Shaneson, Julius L. On 4-dimensional $s$-cobordisms. J. Differential Geom. 22 (1985), no. 1, 97--115. doi:10.4310/jdg/1214439723. https://projecteuclid.org/euclid.jdg/1214439723


Export citation